Test Bank
Nrg 200
Original · Latest version
2026 edition
Most recent original question bank · Latest 2026 edition
Nrg 200
Explore Nrg 200, a completed original study PDF with its own purchase and secure delivery.
$19
Write the exact name in full of the material you're looking for.
Others requested this
Free preview · Original latest version
Sample questions from Nrg 200
This material has 90 questions with answers and rationales. Here are the first 5.
1.A 72-year-old client is admitted to a medical unit with pneumonia. The client is newly confused, has a temperature of 39.1 C (102.4 F), heart rate 124/min, blood pressure 86/48 mm Hg, and oxygen saturation 91% on room air. Which action should the nurse take first?
- A.Give the prescribed acetaminophen for fever
- B.Obtain a sputum specimen before beginning any treatment
- C.Notify the rapid response team and initiate the facility's sepsis protocol
- D.Document the change in mental status and reassess in 30 minutes
Rationale: The hypotension, tachycardia, fever, and acute confusion suggest sepsis with impaired perfusion, so the nurse should escalate care and initiate the sepsis response immediately. Obtaining a specimen is useful but must not delay urgent stabilization and treatment. Acetaminophen and delayed reassessment do not address the immediate threat of shock.
2.A 46-year-old client with a new prescription for warfarin is preparing for discharge from a medical unit. The INR is 2.4, and the client reports no bleeding. Which teaching points should the nurse include? Select all that apply.
- A.Use an electric razor and a soft-bristled toothbrush
- B.Report black, tarry stools or blood in the urine promptly
- C.Keep intake of vitamin K-containing foods reasonably consistent from week to week
- D.Take ibuprofen for a headache because it does not affect warfarin
- E.Stop warfarin when bruising occurs, then restart it when the bruises fade
Rationale: Consistent vitamin K intake helps avoid unnecessary INR fluctuations, and an electric razor and soft toothbrush reduce injury-related bleeding. Black stools and hematuria may indicate bleeding and should be reported promptly. Ibuprofen can increase bleeding risk, so it is not a safe routine choice without prescriber guidance. The client should not stop or restart warfarin independently because this can cause serious harm.
3.A 38-year-old client is scheduled for a colonoscopy in an ambulatory surgery center. Before administering the prescribed sedative, the nurse learns that the client signed the consent after receiving information from the provider but now says, "I still do not understand the risks." What should the nurse do?
- A.Pause preparation and contact the provider to answer the client's questions
- B.Ask the client to sign a new consent form
- C.Explain the risks and benefits of the procedure to the client
- D.Give the sedative and ask the provider to clarify the risks afterward
Rationale: The client must understand the procedure and have questions answered before sedation, so the nurse should pause preparation and contact the provider. A new signature does not resolve the client's lack of understanding. The nurse should not replace the provider's explanation of procedural risks and benefits. Sedation would impair the client's ability to participate in informed decision-making.
4.A 7-year-old client is admitted to a pediatric unit with dehydration and is receiving IV fluids. The nurse is caring for four clients; which client should the nurse assess first?
- A.A 5-year-old who is tearful about a scheduled blood draw
- B.A 7-year-old whose heart rate has increased from 112/min to 148/min and whose capillary refill is 5 seconds
- C.A 12-year-old with a temperature of 38.1 C (100.6 F) who is drinking fluids
- D.A 10-year-old with asthma who has mild expiratory wheezing and an oxygen saturation of 96%
Answer and rationale are in the full material.
5.A 63-year-old client with heart failure is admitted to a telemetry unit. The client reports increasing shortness of breath and has an oxygen saturation of 88% on room air, respirations of 28/min, and bilateral crackles. Which task is most appropriate for the nurse to delegate to an experienced nursing assistant?
- A.Teach the client how to follow a low-sodium diet
- B.Assess breath sounds after the client receives a diuretic
- C.Evaluate the client's response to oxygen therapy
- D.Obtain and report the client's oxygen saturation and respiratory rate
Answer and rationale are in the full material.
+85 more questions with answers and rationales
Create a free account to save this material and start studying. Pro members get full access to every test bank.
Sign up freeLook inside
Create a free account
Save this guide, track progress and find your purchases in your dashboard.
Already have an account? Sign in
Released October 25, 2026 · Independent original practice and study material.